Alert archive / Alabama / Flash Flood Warnings in 2015

Flash Flood Warning 3, NWS Birmingham, AL

June 9, 2015Autauga County, Elmore County, Montgomery County, Alabama

NWS Birmingham, AL issued this flash flood warning at Jun 9, 2015, 7:27 PM CDT for Autauga County, Elmore County, Montgomery County, Alabama. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2015, 7:27 PM CDT (00:27 UTC)
Expired
Jun 9, 2015, 10:30 PM CDT
In force
3 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

Counties Autauga County, AL, Elmore County, AL, Montgomery County, AL

The radar

The Maxwell AFB radar (KMXX), 59 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 7:27 PM CDTFLASH FLOODPrattville, ALMULTIPLE ROADS BARRICADED IN PRATTVILLE DUE TO FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 0.5 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2015-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1342 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2015-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1342 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1200 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

925 
WGUS54 KBMX 100027
FFWBMX
ALC001-051-101-100330-
/O.NEW.KBMX.FF.W.0003.150610T0027Z-150610T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
727 PM CDT TUE JUN 9 2015

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA...
  SOUTHEASTERN AUTAUGA COUNTY IN CENTRAL ALABAMA...
  SOUTHWESTERN ELMORE COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 1030 PM CDT
    
* AT 726 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
  BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MONTGOMERY...PRATTVILLE...MILLBROOK...WETUMPKA...ELMORE...
  COOSADA...DEATSVILLE...BOYLSTON...ALABAMA STATE UNIVERSITY...GUNTER
  AIR FORCE BASE...BOB WOODRUFF LAKE...LAGOON PARK...HUNTER...
  MONTGOMERY RIVERWALK STADIUM...MONTGOMERY ZOO...MAXWELL AIR FORCE
  BASE...ALABAMA STATE CAPITOL...AUTAUGA COUNTY AIRPORT...EASTDALE
  MALL AND BLUE RIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3232 8641 3233 8648 3234 8648 3234 8652
      3261 8650 3264 8620 3231 8621

$$

08
1 follow-up statement
904 
WGUS74 KBMX 100137
FFSBMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
837 PM CDT TUE JUN 9 2015

ALC001-051-101-100330-
/O.CON.KBMX.FF.W.0003.000000T0000Z-150610T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY AL-AUTAUGA AL-ELMORE AL-
837 PM CDT TUE JUN 9 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
NORTHWESTERN MONTGOMERY...SOUTHEASTERN AUTAUGA AND SOUTHWESTERN
ELMORE COUNTIES...

AT 833 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS THAT PRODUCED 
HEAVY RAIN ACROSS THE WARNED AREA HAVE DECREASED.  HOWEVER...IT WILL 
TAKE A LITTLE WHILE FOR ANY FLOODING THAT HAS OCCURRED TO SUBSIDE 
AND THE FLASH FLOOD WARNING REMAINS IN EFFECT.
 
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... 
MONTGOMERY...PRATTVILLE...MILLBROOK...WETUMPKA...ELMORE...COOSADA... 
DEATSVILLE...BOYLSTON...ALABAMA STATE UNIVERSITY...GUNTER AIR FORCE 
BASE...BOB WOODRUFF LAKE...LAGOON PARK...HUNTER...MONTGOMERY 
RIVERWALK STADIUM...MONTGOMERY ZOO...MAXWELL AIR FORCE 
BASE...ALABAMA STATE CAPITOL...AUTAUGA COUNTY AIRPORT...EASTDALE 
MALL AND BLUE RIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3232 8641 3233 8648 3234 8648 3234 8652
      3261 8650 3264 8620 3231 8621

$$

08

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 6:38 PM CDT, 49 minutes earlier.

Area forecast discussion, Jun 9, 6:38 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
638 PM CDT TUE JUN 9 2015

.UPDATE...
FOR 00Z AVIATION.

&&

.DISCUSSION...

MOST SHOWERS AND STORMS HAVE BEEN CONFINED TO OUR EASTERN AND
SOUTHEASTERN COUNTIES THIS AFTERNOON AS THE WEAK FRONTAL BOUNDARY
HAS PUSHED SOUTHWARD FROM THE TENNESSEE VALLEY. SOME STRONG STORMS
HAVE DEVELOPED THAT ARE PRODUCING GUSTY WINDS...VERY HEAVY
RAINFALL...AND FREQUENT CLOUD TO GROUND LIGHTNING. THE STORMS ARE
VERY PULSE-LIKE IN NATURE AND MESOSCALE BOUNDARY INTERACTIONS WILL
KEEP THE STORMS GOING WELL INTO THE EARLY EVENING HOURS WITH
PLENTY OF SB CAPE TO WORK WITH AND LOW LFC LEVELS. MEANWHILE...ADDITIONAL
SHOWERS AND STORMS ARE STARTING TO DEVELOP ON WHAT APPEARS TO BE
THE FRONTAL BOUNDARY MOVING INTO OUR NORTHERN COUNTIES. THOSE
SHOULD REMAIN SCATTERED IN NATURE THROUGH THE REMAINDER OF THE
AFTERNOON. RAIN CHANCES WILL GRADUALLY DIMINISH FROM NORTH TO
SOUTH FOR OUR NORTHERN COUNTIES AS DRIER AIR SLOWLY PUSHES
SOUTHWARD THROUGH THE NIGHT TONIGHT. SCATTERED CONVECTION ACROSS
THE SOUTH WILL EVENTUALLY BECOME MORE ISOLATED IN NATURE WITH THE
LOSS OF DAYTIME HEATING.

AS THE FRONT WASHES OUT OVER THE SOUTHEAST TOMORROW...SCATTERED
SHOWERS AND STORMS WILL REMAIN IN THE FORECAST WITH THE HIGHEST
COVERAGE ACROSS THE SOUTH. LESSER CHANCES REMAIN ACROSS THE
NORTHERN HALF OF CENTRAL ALABAMA WITH SLIGHTLY DRIER AIR STILL IN
PLACE. SOUTHERLY FLOW RETURNS TO ALL OF THE SOUTHEAST ON THURSDAY
AS A SURFACE RIDGE BUILDS OFF THE SOUTHEAST COASTLINE. AN UPPER
LEVEL RIDGE WILL ALSO BUILD ACROSS THE WESTERN ATLANTIC OVER THE
WEEKEND...WITH UPPER HEIGHTS INCREASING OVER CENTRAL ALABAMA.
SCATTERED SHOWERS AND STORMS WILL REMAIN POSSIBLE EACH AFTERNOON
THROUGH THE WEEKEND BUT BECOME MORE ISOLATED IN NATURE BY MONDAY
AND TUESDAY OF NEXT WEEK. THE UPPER RIDGE BECOMES QUITE PRONOUNCED
BY THEN ACROSS ALL OF THE SOUTHEAST...WHICH WILL SEND TEMPERATURES
UPWARD INTO AT LEAST THE LOW TO MID 90S FOR MANY LOCATIONS. ONLY
ISOLATED SHOWERS AND STORMS CAN BE EXPECTED DURING THE PEAK
HEATING OF THE DAY. SO NO DOUBT...SUMMER TEMPERATURES ARE
DEFINITELY ON THE WAY.

56/GDG

&&

.AVIATION...
00Z TAF DISCUSSION.

SCATTERED SHOWERS AND STORMS CURRENTLY ACROSS THE TERMINALS. IT
LOOKS AS THOUGH A FEW TERMINALS COULD BE DIRECTLY IMPACTED BY
TSRA AND HAVE INCLUDED TEMPOS FOR THE NEXT HOUR OR SO IN A FEW OF
THE TAFS. EXPECT THE DIURNALLY DRIVEN SHOWERS AND STORMS WILL
DIMINISH OVER THE NEXT COUPLE OF HOURS. A MAJORITY OF THE MODELS
INDICATE MVFR TO IFR FOG DEVELOPING AFTER 09Z ACROSS THE SOUTH AND
EAST TERMINALS. THEREFORE...HAVE INCLUDE TEMPOS FOR IFR AT
KANB...KASN...KMGM AND KTOI BETWEEN 09-13Z. EXPECT CONDITIONS
SHOULD RAPIDLY IMPROVE TO VFR AFTER SUNRISE.

05/MA

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 9, 5:02 AM CDT, 14 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
502 AM CDT TUE JUN 9 2015

ALZ011>015-017>050-101315-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
502 AM CDT TUE JUN 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...OUTLOOK THROUGH TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 9, 5:23 PM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
523 PM CDT TUE JUN 9 2015

ALZ019-092315-
CALHOUN AL-
523 PM CDT TUE JUN 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CALHOUN COUNTY UNTIL 615
PM CDT...

AT 522 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NEELY HENRY LAKE...OR 8 MILES SOUTH OF RAINBOW CITY...MOVING
SOUTHEAST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ANNISTON...OXFORD...COBB TOWN...SAKS...FORT MCCLELLAN...WEST END-COBB
TOWN...GLENCOE...WEAVER...OHATCHEE...HOBSON CITY...OXFORD LAKE...BLUE
MOUNTAIN...NEELY HENRY LAKE...ALEXANDRIA...BYNUM...SOUTHSIDE...
ANNISTON ARMY DEPOT...CHOCCOLOCCO...DEARMANVILLE AND WELLINGTON.

LAT...LON 3391 8593 3391 8592 3365 8566 3359 8587
      3359 8599 3374 8609 3377 8604 3381 8607
      3383 8605 3384 8607 3385 8602 3387 8602
      3386 8600 3389 8599 3389 8597 3391 8597
      3392 8593
TIME...MOT...LOC 2222Z 327DEG 11KT 3383 8600

08
Special weather statement, Jun 9, 5:31 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
531 PM CDT TUE JUN 9 2015

ALZ037-092315-
TALLAPOOSA AL-
531 PM CDT TUE JUN 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR TALLAPOOSA COUNTY UNTIL 615 PM
CDT...

AT 530 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HILLABEE CREEK...OR 7 MILES NORTHEAST OF ALEXANDER CITY...MOVING
SOUTHEAST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ALEXANDER CITY...DADEVILLE...CAMP HILL...JACKSONS' GAP...NEW SITE...
GOLDVILLE...HILLABEE CREEK...WESTERN LAKE MARTIN...NORTHERN LAKE
MARTIN...WIND CREEK STATE PARK...STILL WATERS RESORT...EASTERN LAKE
MARTIN...DAVISTON...HORSESHOE BEND NATIONAL MILITARY PARK...BLUE
CREEK MARINA...HORSESHOE BEND...EAGLE CREEK...SUSANNAH CROSSING...
HACKNEYVILLE AND MAXWELL GUNTER RECREATION AREA.

LAT...LON 3271 8581 3273 8589 3274 8588 3275 8588
      3275 8595 3277 8596 3277 8597 3275 8597
      3275 8599 3304 8599 3311 8586 3311 8569
      3309 8561 3284 8561
TIME...MOT...LOC 2230Z 327DEG 11KT 3302 8586

08
Special weather statement, Jun 9, 5:41 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
541 PM CDT TUE JUN 9 2015

ALZ036-092315-
COOSA AL-
541 PM CDT TUE JUN 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COOSA COUNTY UNTIL
615 PM CDT...

AT 541 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CREWSVILLE...OR NEAR KELLYTON...MOVING SOUTHEAST AT 5 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GOODWATER...KELLYTON...EQUALITY...NIXBURG...HIGHWAY 9 AND HIGHWAY
22...CREWSVILLE...COTTAGE GROVE...BRADFORD...WESTERN LAKE MARTIN...
FISHPOND AND RAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3275 8609 3275 8612 3295 8615 3305 8604
      3302 8601 3280 8601
TIME...MOT...LOC 2241Z 325DEG 6KT 3294 8608

05/MA
Special weather statement, Jun 9, 6:40 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
640 PM CDT TUE JUN 9 2015

ALZ041-043-100030-
ELMORE AL-AUTAUGA AL-
640 PM CDT TUE JUN 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN AUTAUGA AND SOUTHWESTERN
ELMORE COUNTIES UNTIL 730 PM CDT...

AT 639 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
DEATSVILLE...OR 7 MILES NORTHWEST OF MILLBROOK...MOVING SOUTH AT 5
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PRATTVILLE...MILLBROOK...ELMORE...COOSADA...DEATSVILLE...AUTAUGA
COUNTY AIRPORT...JORDAN LAKE...MARBURY...BOB WOODRUFF LAKE...
SPEIGNER...HOLTVILLE AND WETUMPKA MUNICIPAL AIRPORT.

LAT...LON 3237 8656 3271 8653 3271 8632 3245 8620
      3247 8621 3250 8624 3250 8626 3249 8626
      3247 8629 3249 8631 3244 8632 3241 8631
      3243 8635 3243 8640 3242 8639 3240 8643
      3241 8646 3238 8646 3234 8649 3234 8654
TIME...MOT...LOC 2339Z 354DEG 6KT 3258 8642

08
Special weather statement, Jun 9, 6:45 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
645 PM CDT TUE JUN 9 2015

ALZ042-044-100015-
MONTGOMERY AL-LOWNDES AL-
645 PM CDT TUE JUN 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MONTGOMERY AND
NORTHEASTERN LOWNDES COUNTIES UNTIL 715 PM CDT...

AT 645 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HOPE HULL...OR 9 MILES SOUTHWEST OF MONTGOMERY...MOVING WEST AT 10
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WESTERN MONTGOMERY...HAYNEVILLE...HUNTER...CANTELOUS...DANNELLY
FIELD...ALABAMA STATE UNIVERSITY...WOODCREST...MONTGOMERY RIVERWALK
STADIUM...SNOWDOUN...PINTLALA...MAXWELL AIR FORCE BASE...HYUNDAI
MOTORS OF ALABAMA...ALABAMA STATE CAPITOL...HOPE HULL...LETOHATCHEE
AND MANACK.

LAT...LON 3237 8657 3237 8654 3234 8654 3234 8649
      3236 8649 3238 8646 3241 8646 3241 8640
      3243 8640 3243 8635 3241 8631 3242 8631
      3244 8632 3245 8631 3228 8626 3214 8628
      3210 8663
TIME...MOT...LOC 2345Z 105DEG 7KT 3224 8639

08
Local storm report, Jun 9, 7:27 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
727 PM CDT TUE JUN 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 PM     FLASH FLOOD      PRATTVILLE              32.46N 86.45W
06/09/2015                   AUTAUGA            AL   EMERGENCY MNGR

            MULTIPLE ROADS BARRICADED IN PRATTVILLE DUE TO FLOODING.

&&

DAVIS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:03 PM CDTAreal Flood AdvisoryBMXElmore117 min
Jun 9, 7:11 PM CDTSevere Thunderstorm WarningBMXJefferson, Tuscaloosa49 min
Jun 9, 8:01 PM CDTSpecial Weather StatementBMXJefferson, Shelby, Tuscaloosa59 min
Jun 9, 8:09 PM CDTAreal Flood AdvisoryBMXLowndes, Montgomery2 hr
Jun 9, 8:29 PM CDTSevere Thunderstorm WarningBMXShelby46 min
Jun 9, 8:46 PM CDTAreal Flood AdvisoryBMXJefferson, Shelby, Tuscaloosa119 min
Jun 9, 9:14 PM CDTSpecial Weather StatementBMXBibb, Chilton, Shelby46 min
Jun 10, 3:31 PM CDTSpecial Weather StatementBMXDallas44 min
Jun 10, 4:06 PM CDTAreal Flood AdvisoryBMXSumter3 hr
Jun 10, 4:09 PM CDTSpecial Weather StatementBMXTalladega36 min
Jun 10, 4:14 PM CDTSpecial Weather StatementBMXDallas31 min
Jun 10, 4:21 PM CDTSpecial Weather StatementBMXMarengo24 min
Jun 10, 4:26 PM CDTSpecial Weather StatementBMXSumter34 min
Jun 10, 5:35 PM CDTSpecial Weather StatementBMXEtowah25 min
Jun 10, 5:36 PM CDTSpecial Weather StatementBMXHale24 min
Jun 10, 5:39 PM CDTSpecial Weather StatementBMXJefferson36 min
Jun 10, 6:11 PM CDTAreal Flood AdvisoryBMXEtowah3 hr
Jun 10, 6:15 PM CDTSpecial Weather StatementBMXCherokee30 min
Jun 10, 6:17 PM CDTSpecial Weather StatementBMXEtowah28 min
Jun 10, 6:54 PM CDTSpecial Weather StatementBMXEtowah36 min

Nearby

Flash Flood Warnings in Alabama, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.